# SDR TC8A96069

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Anti-Skid Syst
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID SWITCH ON, BRAKES INOP AT TAXI SPEEDS.  ANTI-SKID WIRING REPAIRED AT PIN 32 ON CONTROL BOX.  OPERATION OF BRAKES AND ANTI-SKID NORMAL, REF WDM 32-03-00 PAGE 39.
